# SDR AALA202504244937

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 43,344 hours, 18,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT COMPARTMENT FLOOR HAS DENTS FROM BS 240 TO BS 250, FROM LBL 40 TO RBL 10. REPAIRED PER SRM 53-10-51-2R.
